# SDR USAABB96007

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Failed
- Location: Lt Air Cond
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 10 - DURING TAKEOFF FROM PIT, THE LEFT AIR CONDITIONING PACK KICKED OFF.  FLIGHT RETURNED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE PERFORMED BITE ON THE PACK CONTROLLERS.  NO FAULT WAS FOUND.  THE RIGHT PACK TEMPERATURE CONTROL VALVE WAS REPLACED AS PRECAUTION.  (M)
